# SDR AALA202105049012

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 15,156 hours, 5,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12724
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE PRESSURE LOW. REPLACED L1 SLIDE ASSEMBLY PER AMM 25-62-44.
